# SDR USAA2009080692024

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,296 hours, 28,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8509354 - FLT 504-YVR - EEL - ROW 9D LOW LEVEL EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE RESET CIDS DIRECTOR PER AIRBUS MAINTENANCE MANUAL 23-73-00-440-001.  SYSTEM OPERATIONAL CHECK WAS NORMAL.
